# SDR CALA2025060205171

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Frame
- Part number: 173N13003
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LH GAP SEAL PANEL ATTACHMENT FRAME LWR END IS WORN (MARKED) SFR REPORTING ONLY REMOVED AND REPLACED BEAM WITH P/N 7075-T6511 ON RUDDER LH GAP S EAL PANEL ATTACHMENT FRAME LWR IAW B757-200 SRM 51-40-02.
